# SDR AALA202404157124

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N315PE
- Make and model: Boeing 737823
- Aircraft serial: 31261
- Aircraft time: 20,771 hours, 8,803 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT HAND FLIGHT ATTENDANT FLASHLIGHT WILL NOT TEST. FOUND AFT LEFT HAND FLIGHT ATTENDANT FLASHLIGHT BATTERY INSTALLED INCORRECTLY, INSTALLED BATTERY CORRECTLY, TEST GOOD. PER MM 25-64-00.
